A little background first. I was in a monogamous relationship with a partner for the past 7 years. We are both healthy and never used protection. Birth control is an IUD. Never had an STD before in my life.
A week ago, I engaged in a weekend of sex with a new partner. There was lots of oral sex given to me (a female) and we had vaginal sex four times, each time using a condom with spermicide.
On Sunday night, I began to experience extreme difficulty urinating - the burning sensation was unbearable. Monday morning I went to the doctor and gave a urine sample. From looking at the sample, and hearing of my symptoms, the doctor diagnosed a Urinary Tract Infection and prescribed antibiotics (Cipro).
Day four into my antibiotics, and two straight days of downing litres of water and cranberry pills to "flush" the system out, I was not feeling any better so, last night, Thursday, I returned to the clinic.
The doctor informed me my previous urine test had returned "inconclusive" and she proceeded to do a vaginal exam. Immediately she noticed the source of my pain - small blister-like sores on the vagina lips. She told me right away that she thought it was Herpes, but that the test results to confirm that diagnosis would take three weeks. She also tested for a battery of other STDs, but could not do a PAP smear because I am on my period.
I am freaking out! I called the sexual partner immediately and he was furious with the diagnosis. He assured me that he gets yearly check-ups, and he has never been diagnosed with Herpes or had any kind of STD for that matter. He volunteered to go be tested today at his doctor.
My doctor prescribed Valtrex, which she said would work very fast. It has been 12 hours since I took the Valtrex and nothing has changed.
I really just want to know what is going on down there.. I am wondering, if my partner is clean and I haven't contracted any STD, if I am just having an extreme reaction to the spermicide in the condoms? I didn't use a condom for 7 years before this past weekend. Is that any sort of possibility? Or could it be something else I am not thinking of?
Thank you in advance for any thoughts on my problem..
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?